# SDR SWAA2021072910721

- Difficulty date: August 23, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 42,240 hours, 25,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FLOOR THRESHOLD AROUND DRAIN ISN'T SECURED / SECURED FWD SERVICE DOOR FLOOR THRESHOLD PER SRM 53-00-50 & AMM 20-50-11
